Alert archive / Texas / Flash Flood Warnings in 2011
Flash Flood Warning 12, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 22, 2011, 1:07 AM CDT for Lampasas County, Texas. It was in force for 113 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 1:07 AM CDT (06:07 UTC)
- Expired
- May 22, 2011, 3:00 AM CDT
- In force
- 113 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Lampasas County, TX
The radar
The Ft Hood radar (KGRK), 101 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 1:30 AM CDT | FLASH FLOOD | 3 Se Adamsville, TX | CR 210 AT SIMMS CREEK IS FLOODED |
| May 22, 1:30 AM CDT | FLASH FLOOD | 5 Nw Adamsville, TX | CR 2901 AT TURKEY CREEK IS FLOODED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3908 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 978 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 3.2
- Supercell composite
- 16.6
The text
As transmitted, in the capitals the NWS used until 2016.
840 WGUS54 KFWD 220607 FFWFWD TXC281-220800- /O.NEW.KFWD.FF.W.0012.110522T0607Z-110522T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 107 AM CDT SUN MAY 22 2011 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... LAMPASAS COUNTY IN NORTH CENTRAL TEXAS * UNTIL 300 AM CDT * AT 104 AM CDT...RUNOFF FROM THUNDERSTORMS THAT HAVE MOVED ACROSS LAMPASAS COUNTY IS RESULTING IN SOME FLASH FLOODING. AT 103 AM...THE LAMPASAS COUNTY SHERIFFS OFFICE REPORTED THAT THE 7000 BLOCK OF 3420 AT LUCY CREEK WAS UNDERWATER AND BEING BARRICADED. THE 2 TO 3 INCHES OF RAIN THAT HAS FALLEN WILL LIKELY RESULT IN ADDITIONAL FLASH FLOODING ALONG CREEKS AND OTHER LOW LYING FLOOD PRONE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. && LAT...LON 3127 9850 3145 9817 3106 9791 3103 9825 $$
1 follow-up statement
839 WGUS74 KFWD 220751 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 251 AM CDT SUN MAY 22 2011 TXC281-220801- /O.EXP.KFWD.FF.W.0012.000000T0000Z-110522T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAMPASAS TX- 251 AM CDT SUN MAY 22 2011 ...THE FLASH FLOOD WARNING FOR LAMPASAS COUNTY EXPIRES AT 300 AM CDT... TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH. LAT...LON 3127 9850 3145 9817 3106 9791 3103 9825 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 21, 11:44 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 21, 11:44 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1144 PM CDT SAT MAY 21 2011 .AVIATION... HAD SOME CONCERNS WITH WINDS AT KACT A EARLIER AS DECAYING THUNDERSTORMS AND ANVIL PRECIP GENERATED "HEAT BURST" ACTIVITY ACROSS MCLENNAN COUNTY. THIS HAS SUBSIDED AND LINGERING STORMS SOUTHWEST OF THE AREA HAVE BEGUN WEAKENING AND MOVING FURTHER TO THE SOUTHEAST. SOUTH WINDS SHOULD CONTINUE AT ALL TERMINALS OVERNIGHT. STRATUS LAYER BORDERING ON IFR IS EXPECTED TO DEVELOP AND WENT WITH BKN010 AT ALL SITES BEGINNING AT 09Z WITH IMPROVEMENT BY 16Z. NOT AS CONCERNED WITH VISIBILITY DUE TO WINDS STAYING UP SOME AND LACK OF APPRECIABLE GROUND-SOAKING RAINFALL AS COMPARED TO 24 HOUR AGO. STILL COULD SEE VISIBILITIES IN THE MVFR RANGE AT MOST AREAS BEFORE SUNRISE AND ADDRESSED THIS IN TAFS AS WELL. SOUTH WINDS WILL INCREASE AGAIN DURING THE DAY SUNDAY APPROACHING 20KT SUSTAINED WITH HIGHER GUSTS BY THE AFTERNOON. 00Z GFS NOT ALL THAT IMPRESSIVE WITH REGARD TO CONVECTIVE DEVELOPMENT TOMORROW. STILL BELIEVE DRYLINE WILL BECOME FOCUS LATE IN THE DAY AS UPPER IMPULSE APPROACHES FROM THE SOUTHWEST. WILL CONTINUE WITH CB AT 01Z ON THE 23RD AS BEFORE WITH THE THOUGHT FOR NOW BEING THAT ANYTHING THAT DEVELOPS PRIOR TO THAT TIME SHOULD BE TOO ISOLATED TO MENTION IN FORECASTS. 30 && .UPDATE... FORECASTS HAVE BEEN UPDATED TO REFLECT THE REMOVAL OF SEVERE THUNDERSTORM WATCH 316. HAVE MADE SOME ADJUSTMENTS TO POPS IN THE SHORT TERM BASED ON TRENDS. KEPT 20 PERCENT IN SOUTHWESTERN MOST COUNTIES OVERNIGHT...THOUGH MOST ACTIVITY SHOULD BE GONE BY 06Z. STORMS HAVE ALREADY DECREASED IN COVERAGE BUT ACTIVITY THAT DEVELOPS CONTINUES TO STUBBORNLY BECOME SEVERE AT TIMES WITH LARGE HAIL. ALSO FEEL THAT THIS ISOLATED THREAT WILL EVENTUALLY END AROUND THE 06Z TIME. REST OF THE FORECAST REMAINS THE SAME WITH ACTIVE WEATHER STILL EXPECTED TOMORROW AND A COLD FRONT AROUND THE MIDDLE PART OF NEXT WEEK. 30 && .PREV DISCUSSION... /ISSUED 328 PM CDT SAT MAY 21 2011/ THIS AFTERNOON AND THIS EVENING...TSTM ACTIVITY CONTINUES TO DEVELOP ALONG THE DRYLINE NEAR HAMILTON/MILLS COUNTY THIS AFTERNOON. CUMULUS CONTINUES TO DEVELOP ALONG THE DRYLINE FURTHER NORTH TOWARDS THE METROPLEX WHICH INDICATES THAT EARLIER ASSUMPTIONS ABOUT THE PLACEMENT OF DEEPER GULF MOISTURE WERE WRONG. LARGE SCALE SUPPORT IS STILL LACKING...AND WEAK LARGE SCALE FORCING FOR SUBSIDENCE MAY CONTINUE TO BE A LIMITING FACTOR FOR TSTM COVERAGE THIS AFTERNOON. HOWEVER AT THIS TIME ANY LARGE SCALE SUBSIDENCE SEEMS TO BE HAVING LITTLE EFFECT ON CONVECTIVE INITIATION ALONG THE DRYLINE...SO WOULD EXPECT STORMS TO CONTINUE TO DEVELOP FOR THE REMAINDER OF THE AFTERNOON HRS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT ALONG THE DRYLINE THROUGH 9 PM CDT. IF CONVECTION CONTINUES TO DEVELOP NORTH ON THE DRYLINE THE WATCH WILL LIKELY BE EXTENDED IN AERIAL COVERAGE WITHIN THE NEXT COUPLE OF HOURS. THE SUBTROPICAL JET ALOFT COMBINED WITH A VERY UNSTABLE AIRMASS WILL SUPPORT AN ORGANIZED CONVECTIVE MODE THIS AFTERNOON. STORMS WILL LIKELY BE SUPERCELLS TO START OFF AND MAY GROW UPSCALE INTO A LINEAR MCS ASSUMING CONVECTION CONTINUES TO DEVELOP ALONG MUCH THE DRYLINE ALL AFTERNOON. VERY LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH ANY STORM THAT DEVELOPS THIS AFTERNOON AND THIS EVENING. ANY DISCRETE SUPERCELL WILL HAVE AN ATTENDANT TORNADO THREAT THROUGH SUNSET. EXPECT CONVECTION TO DIMINISH FAIRLY QUICKLY AFTER SUNSET AS LARGE SCALE FORCING WILL NOT SUPPORT ADDITIONAL CONVECTIVE DEVELOPMENT IN THE ABSENCE OF STRONG HEATING. A NOTABLE EXCEPTION IS ANY WELL ORGANIZED LINEAR MCS WILL LIKELY CONTINUE TO THRIVE AS THE INCREASE IN LOW LEVEL WINDS ASSOCIATED WITH THE LOW LEVEL JET AFTER SUNSET WILL HELP TO SUSTAIN A COLD POOL DRIVEN CONVECTIVE SYSTEM. SUNDAY AND SUNDAY NIGHT...A WEAK UPPER LEVEL DISTURBANCE IS EXPECTED TO TRANSLATE EAST OVER THE DRYLINE IN NORTH CENTRAL TX DURING THE AFTERNOON HRS. A MOIST AND VERY UNSTABLE AIRMASS WILL REMAIN IN PLACE EAST OF THE DRYLINE. MODEL GUIDANCE REMAINS VERY CONSISTENT IN DEVELOPING STRONG CONVECTION IN NORTH CENTRAL TX SUNDAY AFTERNOON. CONVECTION IS EXPECTED TO ORGANIZE INTO AN MCS QUICKLY AFTER INITIATION AND THEN PROPAGATE SOUTHEAST INTO NORTH TX LATE SUNDAY AFTERNOON AND INTO THE EVENING HRS. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE THE PRIMARY SEVERE WEATHER HAZARDS ASSOCIATED WITH THIS MCS. THE UPCOMING WORK WEEK...MADE LITTLE IN THE WAY OF CHANGES TO THE FORECAST BEYOND TOMORROW. EXPECT THAT ANY REMNANT OUTFLOW FROM SUNDAY NIGHTS CONVECTION WILL PLAY AN IMPORTANT ROLE IN CONVECTIVE REDEVELOPMENT ON MONDAY AND HAVE MAINTAINED THE BROAD BRUSHED 20 POPS FROM PREVIOUS FORECAST. THE DRYLINE WILL LIKELY BE ACTIVE ONCE AGAIN ON TUESDAY WITH SUPPORTIVE WIND SHEAR PROFILES FOR SUPERCELL THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL ALL BE POSSIBLE WITH STORMS ON TUESDAY. ON WEDNESDAY...SHOULD SEE TSTMS DEVELOP IN THE AFTERNOON ALONG A WEAK COLD FRONT MOVING SOUTHEAST THRU THE AREA...MAINTAINED POPS OVER THE SOUTHEASTERN HALF OF THE CWA FOR NOW BASED ON THE EXPECTED POSITION OF THE FRONT WEDNESDAY AFTERNOON. THE END OF THE WEEK LOOKS TO REMAIN DRY FOR NOW AS UPPER LEVEL RIDGING BUILDS BACK OVER NORTH TX. THE PASSAGE OF THE COLD FRONT ON WEDNESDAY SHOULD SCOUR DEEPER GULF MOISTURE OUT OF THE REGION MAKING AFTERNOON ISOLATED TSTM ACTIVITY LESS LIKELY. CAVANAUGH && && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 90 69 89 73 / 20 30 50 20 10 WACO, TX 74 91 73 90 74 / 30 10 30 20 10 PARIS, TX 71 86 69 86 70 / 30 10 50 20 10 DENTON, TX 72 90 68 87 70 / 20 30 50 20 20 MCKINNEY, TX 71 88 68 86 71 / 20 20 50 20 10 DALLAS, TX 74 90 70 89 73 / 20 20 50 20 10 TERRELL, TX 73 88 71 88 72 / 30 10 50 20 10 CORSICANA, TX 73 90 72 89 72 / 30 10 30 20 10 TEMPLE, TX 74 90 72 89 73 / 30 10 20 20 10 MINERAL WELLS, TX 69 91 68 89 67 / 20 40 60 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 21, 3:39 PM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 339 PM CDT SAT MAY 21 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 339 PM CDT SAT MAY 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS EAST OF A BOWIE TO MINERAL WELLS AND COMANCHE LINE THIS AFTERNOON AND THIS EVENING. SOME OF THE STORMS MAY BE SEVERE AND THE BEST POTENTIAL FOR SEVERE STORMS WILL BE SOUTH OF INTERSTATE 20. LARGE HAIL AND STRONG WINDS ARE THE MAIN THREATS BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ON SUNDAY...A COMPLEX OF THUNDERSTORMS WILL LIKELY AFFECT A LARGE PORTION OF NORTH TEXAS. THE HIGHEST THUNDERSTORM CHANCES ARE ACROSS THE NORTHERN TWO-THIRDS OF NORTH TEXAS. SEVERE WEATHER CAN BE EXPECTED WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. LOW CHANCES FOR STORMS AND SEVERE WEATHER WILL CONTINUE MONDAY THROUGH WEDNESDAY ACROSS VARYING PARTS OF NORTH TEXAS. ISOLATED TORNADOES WILL BE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUESTED THIS AFTERNOON AND EVENING...ESPECIALLY SOUTH OF INTERSTATE 20. 82/JLD
In the hours before
Local storm report, May 21, 7:56 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
756 PM CDT SAT MAY 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 9 NE COPPERAS COVE 31.22N 97.81W
05/21/2011 E2.50 INCH CORYELL TX BROADCAST MEDIALocal storm report, May 21, 8:56 PM CDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
856 PM CDT SAT MAY 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL CARADAN 31.55N 98.48W
05/21/2011 E1.75 INCH MILLS TX LAW ENFORCEMENTSpecial weather statement, May 21, 8:58 PM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
858 PM CDT SAT MAY 21 2011
TXZ142-143-220230-
HAMILTON TX-MILLS TX-
858 PM CDT SAT MAY 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
HAMILTON COUNTY
MILLS COUNTY
AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM NEAR GOLDTHWAITE TO
HAMILTON...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GOLDTHWAITE AND HAMILTON.
NICKEL-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3162 9877 3169 9876 3172 9849 3168 9846
3183 9818 3185 9816 3191 9821 3201 9802
3168 9777 3123 9856 3127 9863 3131 9860
3131 9865 3136 9866 3135 9871 3143 9873
3137 9877 3141 9877 3144 9896 3147 9900
TIME...MOT...LOC 0157Z 254DEG 20KT 3157 9826
DUNNSpecial weather statement, May 21, 10:22 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1022 PM CDT SAT MAY 21 2011
TXZ159-220345-
MCLENNAN TX-
1022 PM CDT SAT MAY 21 2011
...SIGNIFICANT WEATHER ADVISORY FOR...
MCLENNAN COUNTY
STRONG WINDS PRODUCED BY DIMINISHING THUNDERSTORMS CAN BE EXPECTED
ACROSS THE ENTIRE COUNTY ENCLUDING THE WACO AREA. WIND GUSTS AT OR
ABOVE 50 MPH CAN BE EXPECTED.
LAT...LON 3134 9744 3158 9760 3186 9704 3152 9681
3124 9734
TIME...MOT...LOC 0319Z 261DEG 15KT 3158 9712Local storm report, May 21, 10:57 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1057 PM CDT SAT MAY 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HAIL 6 NE LAMPASAS 31.13N 98.11W
05/21/2011 E1.00 INCH LAMPASAS TX TRAINED SPOTTER
5 MILES NORTH OF RADIO JUNCTIONLocal storm report, May 22, 12:20 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1220 AM CDT SUN MAY 22 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM HAIL 5 WNW KEMPNER 31.11N 98.08W
05/22/2011 E1.75 INCH LAMPASAS TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 7:33 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 42 min |
| May 21, 8:58 PM CDT | Special Weather Statement | FWD | Hamilton, Mills | 32 min |
| May 21, 9:04 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 46 min |
| May 21, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 62 min |
| May 21, 10:21 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 54 min |
| May 21, 10:22 PM CDT | Special Weather Statement | FWD | McLennan | 23 min |
| May 21, 10:46 PM CDT | Tornado Warning | FWD | Lampasas | 44 min |
| May 21, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 46 min |
| May 21, 11:56 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 64 min |
| May 22, 1:30 AM CDT | Areal Flood Advisory | FWD | Coryell | 2 hr |
| May 22, 4:11 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 64 min |
| May 22, 4:52 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 53 min |
| May 22, 5:12 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 63 min |
| May 22, 5:32 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 58 min |
| May 22, 5:36 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 54 min |
| May 22, 5:42 PM CDT | Tornado Warning | FWD | Jack, Wise | 48 min |
| May 22, 5:47 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 58 min |
| May 22, 5:54 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 66 min |
| May 22, 6:11 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 49 min |
| May 22, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 56 min |
| May 22, 6:23 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 67 min |
| May 22, 6:25 PM CDT | Tornado Warning | FWD | Jack, Wise | 50 min |
| May 22, 6:39 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 66 min |
| May 22, 6:56 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 64 min |
Nearby
Flash Flood Warnings in Texas, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.